# SDR GTIA040146

- Difficulty date: February 10, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND R1 SLIDE PACK FELL OFF.  RESECURED R1 DOOR SLIDE PACK, NO DEFECTS NOTED.  (M)
